MAUDE Adverse Event Report: MEDSOURCE LABS LLC MCKESSON BRANDS; MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"

MEDSOURCE LABS LLC MCKESSON BRANDS; MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"
Model Number 200-IVS221
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The flexible cannula became lodged in the patient's arm.It appears that it was detached from its housing or from the plastic that should have held it in place so that it could be removed from the patient's arm at the end of the procedure.The patient was transferred to the hospital for further treatment and retrieval.
 
Additional Manufacturer Narrative
Batch manufacturing records: the batch manufacturing records (bmr) for the reported batch were reviewed.No non-conformities related to the complaint were observed in the reports.Supplier verification: reports were verified for any supplier changes or raw material changes.No changes were incorporated in the process or materials.Control samples: no non-conformities related to the reported complaint were observed during the visual inspection and functional testing of the control samples of the sliding safety iv catheter.The following tests were performed on the control samples to investigate the reported complaint: 1.Visual inspection: no visual defects were observed in the product.2.Pull test of the catheter: observed within the specification.3.Leakage test: no leakage observed in the product.Possible root causes per production team: user error: the device may have not been used as intended by the manufacturer the catheter may have been damaged or deformed due to multiple insertion attempts by the end user.Conclusion: based on the root cause analysis and the results obtained from the tests carried out on the control samples of the reported batch, it is concluded that the product does not contain a manufacturing defect.The problem may be related to the user as the product meets the specified requirements while tested.

Brand Name
MCKESSON BRANDS
Common Device Name
MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
suite 100
chanhassen MN 55317
MDR Report Key24809234
Report Number3003674698-2025-01228
Device Sequence Number10667352
Product Code FOZ
UDI-Device Identifier10612479267548
UDI-Public10612479267548
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number200-IVS221
Device Catalogue Number200-IVS221
Device Lot Number41142/0708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown